Sh:1051

Bib entry
@article{Sh:1051,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Model-theoretic applications of cofinality spectrum problems}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {220},
 number = {2},
 year = {2017},
 pages = {947--1014},
 issn = {0021-2172},
 doi = {10.1007/s11856-017-1526-7},
 mrclass = {03E04 (03C20 03C45 03C55 03E05 03E17)},
 mrnumber = {3666452},
 mrreviewer = {Michael Lieberman},
 doi = {10.1007/s11856-017-1526-7},
 note = {\href{https://arxiv.org/abs/1503.08338}{arXiv: 1503.08338}},
 arxiv_number = {1503.08338}
}